MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Model Number 1-2-510.003
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite and found the air compressor to the advantage plus endoscope reprocessing system had been plugged in utilizing a non-steris extension cord not provided by steris.While onsite the technician inspected the advantage plus endoscope reprocessing system replaced the compressor and power cord, tested the unit, confirmed it to be operating according to specification, and returned it to service.The advantage plus endoscope reprocessing system operator manual states, "7.1 using incorrect power cords may damage the automated endoscope reprocessor; only use power cords that are provided by steris." additionally, the advantage plus endoscope reprocessing system site requirements states for power supply, "a gfi protected outlet (nema 5-15r) should be located within the operator's reach." the technician counseled user facility personnel on the proper use and operation of the advantage plus endoscope reprocessing system, specifically, correct use of power cords.A 3-year complaint review confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported an employee burned their hand and "got shocked" while plugging in the air compressor to their advantage plus endoscope reprocessing system.Additionally, the user facility stated, "the cable was possibly exposed to moisture".Out of caution, the employee sought an ekg test following the reported event; however, the results are unknown.

Brand Name
ADVANTAGE PLUS ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22797873
Report Number2150060-2025-00024
Device Sequence Number18214434
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)230412
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-510.003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown